# SDR AALA20151118002

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 50,912 hours, 24,538 cycles
- Engine: Pwa JT8D219
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Tube
- Part number: 777795
- Condition: Blown
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED, RT ENG FIRE HANDLE ILLUMINATED ALONG WITH AURAL WARNING ON CLIMB OUT.  AN EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  FOUND ANTI-ICE TUBE ON TOP OF RT ENG BLOWN.  REPLACED RT ENG ANTI-ICE DUCT IAW AMM 75-10-02.
